Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Help with lorazepam withdrawal symptoms

Premium Questions

Dr. Seikhoo Bishnoi MD

occasions and they said they could not help me. I then went to Beaufort Memorial and they could not find ... in the AM, my whole body is very stiff and I am this way all day. I hope you can help me and... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

for about 3 months I have been taking Ativan and Melatonin to help with effexor-related (and possibly from my lamictal ) sleep problems. I take 1mg ativan at night just for sleep but have been taking ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

I took 2 total (1mg each) lorazepam over the course of 3 days and now my anxiety is worse. The last dose I took was the night before last. Could I be experiencing withdrawal from this drug and if so how ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Chobufo Ditah MD

please give me a taper schedule for withdrawl from lorazepam 2mg tid=6mg per day taken for long time period. thank you!I WOULD LIKE TO RECEIVE A TAPER SCHEDULE TO DISCONTINUE MY LORAZEPAM ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.    Muhammad Ahmad MD

I am now 5 days off of Lorazepam of 3mg per day per doctors orders. I have been on it for roughly 3 months although there were times I wasn't on it for a week at a time. Am I going to die from withdrawals ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

lorazepam s to limp him through but I am out. The worst part for him is the anxiety, he gets almost crazy with it. What can I do to help him? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Ashok Kumar Dash MD

the withdrawal symptoms still be happening 5 years later? ...my sister took lorazepam for apps 2 months 5 years ago. she quit cold turkey and has never taken ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Seikhoo Bishnoi MD

Hi, been on Valium, lorazepam and alprazolam for 47yrs. Last 2 yrs tapering from God knows what ... down I seem to get better as symptoms not as bad. Question is are these withdrawals from Valium, I just ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Parth MD

Diphenhydramine, what would the withdrawal symptoms be. My sister has been dependant on them for approx 2 years taking around 4-5 boxes of 50mg per week... Meant to be 1 a night... Please help, I m ... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)
Dr.  Abhishek Kapoor MD

to help me through this withdrawal??...please help... ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.     Suresh Heijebu MD

HI,no such procedures are not advised,consult psychiatrist for help